# SDR ASOA201000933

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 15,330 hours, 10,633 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221ALF LT SUPPORT ANGLE CRACKED.  REMOVED LT FLOOR SUPPORT ANGLE FOR FLOOR PANEL 221ALF IAW SRM 51-42-06-001-001-A01. NEW FLOOR SUPPORT ANGLE NEEDS TO BE INSTALLED.  DRILLED NEW SERVICEABLE FLOOR SUPPORT ANGLE, INSTALLED CAM LOC RECEPTICALS IAW SRM 51-42-06-001-001-A01. NEW FLOOR SUPPORT ANGLE READY TO BE INSTALLED.  OK TO INSTALL NEW FLOOR SUPPORT ANGLE.  FLOOR SUPPORT ANGLE REQUIRES INSTALLATION.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
